Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 8, Number 3
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Characteristic cohomology of differential systems. I. General theory
Robert L. Bryant and Phillip A. Griffiths
J. Amer. Math. Soc. 8 (1995), 507-596
DOI: https://doi.org/10.1090/S0894-0347-1995-1311820-X
The $K(\pi ,1)$-problem for hyperplane complements associated to infinite reflection groups
Ruth Charney and Michael W. Davis
J. Amer. Math. Soc. 8 (1995), 597-627
DOI: https://doi.org/10.1090/S0894-0347-1995-1303028-9
Crystal bases, dilogarithm identities and torsion in algebraic $K$-theory
Edward Frenkel and András Szenes
J. Amer. Math. Soc. 8 (1995), 629-664
DOI: https://doi.org/10.1090/S0894-0347-1995-1266736-4
Quasi-factors of zero-entropy systems
Eli Glasner and Benjamin Weiss
J. Amer. Math. Soc. 8 (1995), 665-686
DOI: https://doi.org/10.1090/S0894-0347-1995-1270579-5
Stably trivial equivariant algebraic vector bundles
Mikiya Masuda and Ted Petrie
J. Amer. Math. Soc. 8 (1995), 687-714
DOI: https://doi.org/10.1090/S0894-0347-1995-1303027-7
On the existence of Maass cusp forms on hyperbolic surfaces with cone points
Christopher M. Judge
J. Amer. Math. Soc. 8 (1995), 715-759
DOI: https://doi.org/10.1090/S0894-0347-1995-1273415-6